Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 182, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 1, 2021, 8:26 PM EDT for 6 counties in Virginia. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2021, 8:26 PM EDT (00:26 UTC)
- Expired
- Jul 1, 2021, 9:03 PM EDT
- In force
- 37 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Fairfax, VA, City of Manassas, VA, City of Manassas Park, VA, Fairfax County, VA, Loudoun County, VA, Prince William County, VA
The radar
The Sterling radar (KLWX), 15 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:40 PM EDT | TSTM WND DMG | 2 Nnw Fairfax Station, VA | TREES BLEW DOWN NEAR THE INTERSECTION OF VA-654 POPES HEAD ROAD AND LEWISHAM ROAD. |
| Jul 1, 8:45 PM EDT | TSTM WND DMG | 1 Sw Vienna, VA | A TREE BLEW DOWN ON VA-243 NUTLEY STREET SOUTHWEST BETWEEN COURTHOUSE ROAD SOUTHWEST AND TAPAWINGO ROAD SOUTHWEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.7
The text
As transmitted.
371
WUUS51 KLWX 020026
SVRLWX
VAC059-107-153-600-683-685-020115-
/O.NEW.KLWX.SV.W.0182.210702T0026Z-210702T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
826 PM EDT Thu Jul 1 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Loudoun County in northern Virginia...
The City of Fairfax in northern Virginia...
Central Fairfax County in northern Virginia...
The City of Manassas Park in northern Virginia...
Northwestern Prince William County in northern Virginia...
The northeastern City of Manassas in northern Virginia...
* Until 915 PM EDT.
* At 825 PM EDT, a severe thunderstorm was located near South Riding,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Centreville, Reston, Annandale, Springfield, South Riding, Herndon,
Fairfax, Vienna, Mantua, Fort Belvoir, Pimmit Hills, Dulles
International Airport, Burke, Linton Hall, Oakton, Chantilly,
Tysons Corner, Franconia, Wolf Trap and Merrifield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3878 7764 3895 7762 3896 7722 3873 7716
TIME...MOT...LOC 0025Z 268DEG 23KT 3885 7755
HAIL...1.00IN
WIND...60MPH
$$
MANNING3 follow-up statements
042
WWUS51 KLWX 020044
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
844 PM EDT Thu Jul 1 2021
VAC059-107-153-600-683-685-020115-
/O.CON.KLWX.SV.W.0182.000000T0000Z-210702T0115Z/
Loudoun VA-City of Fairfax VA-Fairfax VA-City of Manassas Park VA-
Prince William VA-City of Manassas VA-
844 PM EDT Thu Jul 1 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN LOUDOUN...CENTRAL FAIRFAX...AND NORTHWESTERN PRINCE
WILLIAM COUNTIES...THE CITY OF FAIRFAX...THE CITY OF MANASSAS PARK
AND THE NORTHEASTERN CITY OF MANASSAS...
At 843 PM EDT, a severe thunderstorm was located over Fairfax, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Centreville, Reston, Annandale, Springfield, South Riding, Herndon,
Fairfax, Vienna, Mantua, Fort Belvoir, Pimmit Hills, Dulles
International Airport, Burke, Linton Hall, Oakton, Chantilly, Tysons
Corner, Franconia, Wolf Trap and Merrifield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3878 7764 3895 7762 3896 7722 3873 7716
TIME...MOT...LOC 0043Z 278DEG 30KT 3884 7730
HAIL...<.75IN
WIND...60MPH
$$
MANNING134
WWUS51 KLWX 020052
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
852 PM EDT Thu Jul 1 2021
VAC107-153-683-685-020102-
/O.CAN.KLWX.SV.W.0182.000000T0000Z-210702T0115Z/
Loudoun VA-City of Manassas Park VA-Prince William VA-
City of Manassas VA-
852 PM EDT Thu Jul 1 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOUDOUN...AND
NORTHWESTERN PRINCE WILLIAM COUNTIES...THE CITY OF MANASSAS PARK AND
THE NORTHEASTERN CITY OF MANASSAS IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3878 7738 3896 7738 3896 7722 3873 7716
TIME...MOT...LOC 0052Z 268DEG 23KT 3884 7722
$$
VAC059-600-020115-
/O.CON.KLWX.SV.W.0182.000000T0000Z-210702T0115Z/
City of Fairfax VA-Fairfax VA-
852 PM EDT Thu Jul 1 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CENTRAL FAIRFAX COUNTY AND THE CITY OF FAIRFAX...
At 852 PM EDT, a severe thunderstorm was located over Annandale,
moving east at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Reston, Annandale, Springfield, Herndon, Fairfax, Vienna, Mantua,
Fort Belvoir, Pimmit Hills, Burke, Oakton, Tysons Corner, Franconia,
Wolf Trap, Merrifield, Newington, I66 and I495 Interchange, West
Springfield, Fairfax Station and Dunn Loring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3878 7738 3896 7738 3896 7722 3873 7716
TIME...MOT...LOC 0052Z 268DEG 23KT 3884 7722
HAIL...<.75IN
WIND...70MPH
$$
MANNING558
WWUS51 KLWX 020103
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
903 PM EDT Thu Jul 1 2021
VAC059-600-020113-
/O.CAN.KLWX.SV.W.0182.000000T0000Z-210702T0115Z/
City of Fairfax VA-Fairfax VA-
903 PM EDT Thu Jul 1 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAIRFAX COUNTY AND THE
CITY OF FAIRFAX IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3878 7738 3896 7738 3896 7722 3873 7716
TIME...MOT...LOC 0100Z 268DEG 23KT 3884 7713
$$
BJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:42 PM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jul 1, 2:42 PM EDT, 5 hours 44 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
242 PM EDT Thu Jul 1 2021
.SYNOPSIS...
A cold front will move across the area tonight through Friday.
Showers and thunderstorms will continue through this evening as
a result. An upper level trough will shift out of the region
Friday into Saturday. High pressure builds into the region
Sunday through early next week. A weak front may impact the
region by Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Strong to severe thunderstomrs are developing now pretty much
area-wide. Not surprising at all given the 3000+ SBCAPE in areas
east of the Blue Ridge. A line has developed along/east of the
Blue Ridge, and there are even a few supercells out ahead of
this main line as well. This activity will continue to fill in
over the next couple of hours as it progresses east into the
metro areas and towards the Chesapeake Bay. A Severe
Thunderstorm Watch was added with this update until 8 PM this
evening. Damaging winds will be the primary threat for storms
this afternoon evening. However, there are several mesoscale
boundaries being put down by all of the current storms, so there
could be enough localized shear for an isolated tornado or two
as well. Another problem with these cells will be heavy rainfall
rates that may lead to instances of flash flooding. PWATs are
in the 1.6-1.9 inch range in the area of the Flash Flood Watch,
which remains in effect through Friday morning. Some areas could
see multiple rounds of convection. These areas will be the most
worrisome for flash flooding, especially in the metro areas.
This activity should push into central VA and southern MD later
this evening, leaving the metro areas drier than initially
thought. Think the front is able to push a little further south
than initially thought, and into areas with much higher flash
flood guidance. Could still see some showers overnight in the
metros, but thinking it won't be as worrisome as originally
thought overnight. Won't make any changes to the watch for now,
but wouldn't be surprised if we are able to end that a bit
earlier than anticipated for many areas.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The front will shift further southeastward away from out region
on Friday. The upper trough to our north is expected to drop
down into our region on Friday. This trough axis may kick off
further showers on Friday but the coverage of precipitation will
likely be limited due to a general northwesterly flow. Can't
rule out all of our region seeing some light showers on Friday
but the best area to experience any shower/thunderstorms will be
areas in southern MD that are closest to the frontal boundary.
Daytime temperatures overall will be much cooler on Friday with
afternoon highs only rising up into the upper 70s to lower 80s.
A brief lull in precipitation will likely occur late Friday and
into Saturday morning due to subsidence on the eastern side of
the trough.
The axis of the trough will drop overhead on Saturday. As the trough
slowly shifts off-shore, some wrap around precipitation will be
possible due to shortwave energy. The coverage and amounts of
precipitation should be limited and focused toward northeastern
parts of our forecast area. Drier air should overtake our region
later in the day on Saturday as the trough shifts out over the
ocean. Afternoon temperatures on Saturday will remain mild in the
70s with overnight lows in the 50s and lower 60s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
For Independence Day on Sunday, most of the day should be rain free.
However, an isolated shower or thunderstorm is possible mainly
during the afternoon as the upper-level low moves off of the New
England coast. Highs on Sunday will be slightly below average, with
high temps in the upper 70s to mid 80s outside of the higher terrain.
The improving trend should continue on Monday as a region of weak
surface high pressure builds over the region. Temps will moderate
Monday with highs approaching 90 degrees in the lower elevations.
The humidity returns by Tuesday as southerly flow returns at the
surface and an upper level ridge builds over the region. The ridge
persists into Wednesday before subtle height falls and a front start
to move into the region late Wednesday into Thursday bringing the
opportunity for showers and thunderstorms.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Periods of moderate to heavy rain are expected at all terminals
except for MRB in thunderstorms this afternoon into the evening
hours. This will lead to periods of MVFR to IFR visibilities.
A wind shift out the west to northwest is expected behind the
front tonight, with light southerly flow ahead of the front this
afternoon/evening. Main line of storms is located along a line
from IAD down towards CHO now and will move east towards the
Chesapeake Bay over the next couple of hours. DCA will be next
under the gun for severe storms, and those should push through
around 19z or so. BWI is getting a storm now, but the main line
will come through around 19z as well, then the MTN shortly
thereafter. CHO is getting less severe convection, but it will
be off and on for several hours as the line is more west to east
oriented.
VFR conditions should return on Friday but some showers can't
be ruled out for the BWI/MTN terminals. VFR conditions should
return for all terminals Friday afternoon and continue through
Saturday.
Primarily VFR conditions on Independence Day with brief reductions
in visibilities possible from any showers. VFR conditions persist
Monday with light winds.
&&
.MARINE...
Strong thunderstorms will continue to impact our waters through
this evening. Several SMWs are in effect now and will likely
continue to be issued over the next several hours. A cold front
will drop south of our waters on Friday and SCA winds are not
expected at this time Friday and Saturday.
Northwest winds should stay below SCA levels on Sunday and remain
below SCA levels on Monday, but become more variable.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Friday morning for DCZ001.
MD...Flash Flood Watch through Friday morning for MDZ004>006-008-
011-013-014-016>018-503>508.
VA...Flash Flood Watch through Friday morning for VAZ037>040-
050>057-501-502-505-506.
WV...None.
MARINE...Flash Flood Watch through Friday morning for ANZ535.
&&
SYNOPSIS...CJL
NEAR TERM...CJL
SHORT TERM...CJL/JMG
LONG TERM...CPB
AVIATION...CJL/CPB
MARINE...CJL/CPBHazardous weather outlook, Jul 1, 6:40 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 640 PM EDT Thu Jul 1 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-022245- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 640 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Flash Flood Watch remains in effect through 8 AM Friday for the southern portions of the outlook area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The heavy rain and flooding threat may linger into Friday for southern Maryland. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather and flooding via standard operating procedures. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-022245- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 640 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Flash Flood Watch remains in effect through 8 AM Friday for the southern portions of the outlook area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather and flooding via standard operating procedures. MDZ001-501-502-VAZ503-504-WVZ501>506-022245- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 640 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight An isolated severe thunderstorm with damaging winds is possible. Heavy rain may also lead to scattered instances of flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather and flooding via standard operating procedures.
In the hours before
Local storm report, Jul 1, 6:48 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
648 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM MARINE TSTM WIND 7 SSE SAINT GEORGE ISLA 38.01N 76.45W
07/01/2021 E39 MPH ANZ537 MD BUOY
&&
EVENT NUMBER LWX2104642
DHLocal storm report, Jul 1, 6:58 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
658 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 2 WNW BALTIMORE 39.31N 76.66W
07/01/2021 BALTIMORE CITY MD 911 CALL CENTER
THERE WERE ABOUT HALF A DOZEN CALLS FOR TREES BLOWN
DOWN IN WESTERN BALTIMORE CITY.
&&
EVENT NUMBER LWX2104643
DHLocal storm report, Jul 1, 7:19 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
719 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG RESTON 38.95N 77.35W
07/01/2021 FAIRFAX VA 911 CALL CENTER
THERE WERE SEVERAL CALLS FOR TREES BLOWN DOWN IN AND
AROUND RESTON.
&&
EVENT NUMBER LWX2104644
DHLocal storm report, Jul 1, 7:31 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
731 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG ARLINGTON 38.88N 77.10W
07/01/2021 ARLINGTON VA 911 CALL CENTER
THERE WERE ABOUT A HALF A DOZEN CALLS FOR WIRES DOWN IN
ARLINGTON.
&&
EVENT NUMBER LWX2104645
DHLocal storm report, Jul 1, 7:36 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
736 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG WASHINGTON 38.91N 77.02W
07/01/2021 DISTRICT OF COLUMB DC 911 CALL CENTER
THERE WERE A FEW DOZEN CALLS FOR TREES BLOWN DOWN IN
DC.
&&
EVENT NUMBER LWX2104646
DHLocal storm report, Jul 1, 7:37 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
737 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 NW CATHOLIC UNIVERSIT 38.96N 77.03W
07/01/2021 DISTRICT OF COLUMB DC FIRE DEPT/RESCUE
*** 5 INJ *** A BUILDING UNDER CONSTRUCTION COLLAPSED
IN THE 900 BLOCK OF KENNEDY STREET NORTHWEST. ONE PERSON
WAS TRAPPED AND LATER FREED, AND SEVERAL OTHERS WERE
INJURED.
&&
CORRECTED INJURIES
EVENT NUMBER LWX2104622
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:17 PM EDT | Special Marine Warning | LWX | 79 min | |
| Jul 1, 8:30 PM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 2 hr |
| Jul 1, 8:47 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Falls Church | 43 min |
| Jul 1, 8:56 PM EDT | Special Marine Warning | LWX | 111 min | |
| Jul 1, 8:58 PM EDT | Tornado Warning | LWX | Arlington, Fairfax, City of Alexandria | 32 min |
| Jul 1, 9:46 PM EDT | Special Marine Warning | LWX | 71 min | |
| Jul 1, 10:45 PM EDT | Areal Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church, City of Manassas Park | 3 hr |
| Jul 1, 11:36 PM EDT | Special Marine Warning | LWX | 84 min | |
| Jul 2, 12:04 PM EDT | Small Craft Advisory | LWX | 31 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.